MathSciNet Relay Station
MathSciNet bibliographic data
MR1402555 (97j:16051a) 16W20 (12F10 16W30)
Byott, N. P. Uniqueness of Hopf Galois structure for separable field extensions. Comm. Algebra 24 (1996), no. 10, 3217–3228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement